# SDR CA080818003

- Difficulty date: August 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Aircraft time: 2,817 hours
- Engine: Garrtt TFE73140
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Part number: 32156281
- Condition: Failed
- Location: Bleed System
- Part time: 3,008 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) RT BLEED LEAK LIGHT ILLUMINATED IN CLIMB OUT. AC RETURNED TO BASE. CONFIRMED LT BLEED LEAK ON GROUND DURING HIGH POWER ENGINE RUNS. COULD NOT DUPLICATE RT BLEED LEAK ON GROUND. FOUND BOTH BLEED SWITCHING VALVES LEAKING FROM REGULATOR FITTING ASSY.  DUE TO BAKED O-RINGS ALLOWING HIGH PRESSURE BLEED AIR INTO AFT EQUIPMENT BAY AREA. THIS CAUSED THE SUBSEQUENT ACTIVATION OF BLEED LEAK WARNING ILLUMINATION AT 250 DEG F. BOTH VALVES REPLACED O-RING NOT FIELD REPLACEABLE.
